It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-12-2003, 02:36 PM   #1
Member
(female)
 
Join Date: Mar 2003
Location: australia
Posts: 94
Wildpink HB User
Exclamation need advice: Yasmin, Diane35 or Tri-Cyclene (acne and weight gain? side effects?)

hi, could anyone with expieriences with use of BC pill - Ortho Tri-cyclene, Diane35 or Yasmin please tell me if they gained or lost weight,if so how much... what results were regarding acne...side effects etc. i am wanting to go on the pill for contraceptive reasons but to mainly clear my acne, i am 18 have had acne since i was 14 or so and i have used differin, eryacne, etc etc all the topical creams and then i went on accutane. it cleared my skin incredibly and it has been clear since, but i still get the pimples around certain times of the month and i feel it is now mainly due to hormonal reasons...this is why i thought i should maybe go on the pill as it may help. im just not sure which one to go on - yasmin, diane35 or tri-cyclene. any advice/help would be appreciated thanks!

 
Old 03-12-2003, 03:44 PM   #2
Member
 
Join Date: Nov 2002
Location: Toronto
Posts: 83
heartsicle HB User
Post

Dear Wildpink,

Once you ask a question like this you will probably get contradictory answers. For example, I knew two girls on the same birth control regimen; one lost weight and the other gained like, 30 lbs! So it really depends on YOU.

But I'll throw in my two cents, anyway;

Ortho-Tricyclen was the first pill I was on. It gave me acne initially, but it cleared after the fourth month. I gained weight, had breast tenderness, and became extremely depressed. It also made me extremely nauseated.

Diane-35 kept me clear, but the hormones were still making me nutty. I was switched to Alesse, which made me get cystic acne (yuck).

Now I'm on Yasmin. Really nice birth control. No weight gain, maybe a change in appetite but I can still fit into my clothes. It's cleared up my acne wonderfully after three months (haven't gotten a pimple in 2 weeks. Amazing). Makes me moody, but the acne clear-up is worth it. I'm happier than I ever was w/ acne. And that's about it.
I have been on all three pills.

On

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How long does it take for Yasmin side effects to go away after stopping? sandalchick Birth Control 2 10-10-2008 07:00 PM
yasmin + weight naomils1978 Birth Control 0 01-05-2008 04:02 PM
Need Weight Loss Fast!!! DNSX3 Weight Loss 2 01-23-2007 03:29 AM
Sick after taking a pill weecarol Birth Control 4 10-31-2006 09:23 AM
Yasmin Side Effects BoomerSooner Birth Control 33 10-23-2006 07:55 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!